# SDR ASAA9680281

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Part number: 4928806501
- Condition: Bent
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 477 - CREW REPORTED, FORWARD ENTRY DOOR DIFFICULT TO LOCK IN THE OPEN POSITION.  FOUND HOLD OPEN HOOK BENT.  ADJUSTED HOOK AND DOOR LOCKED OPEN NORMALLY.  (M)
